... bleeding a week after.. I just started on the light blue pills and I was just wondering if this was normal? I didn't think I would still have my period after a week of being on the pill
8 Oct 2012
Its normal to have weird bleeding when you are getting used to the pill. Just keep taking your pills like you should and in a few months your body will get straightened out. Its also normal to have very light, or even no period once in a while when you're on the pill. As long as you've taken it as it should be, you'll be safe, and this doesn't mean you are pregnant.
8 Oct 2012
It should be stopping soon. Your hormones and the pills hormones are both circulating in your body. Eventually the pills hormones will override your own and you will settle down into a rhythm. This can take 3-6 months to happen in some women. this is not to say you will bleed this long but you may have some episodes of breakthrough and irregular bleeding in these first few months. Hang in there and keep taking the pills as they come in the pack, no matter what your body is doing and soon you will regulate. Just be patient and hang in there.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... weeks at a time so I started taking the pill everything was smooth then my inactive pills came and I didn't get my period until the last day ...
1 answer • 2 Mar 2012
I ended up having my period during the second set of active pills, and I've been bleeding for about a week now... and my green pills are coming ...
1 answer • 4 Jan 2013
... white pills and had one more to take before I stop taking due to a lump in my breast.. Now 5 days later of not taking them I started to bleed..it ...
1 answer • 5 May 2013
So I just got the package of ortho tri-cyclen lo and I've never taken it before and it says to start taking it the Sunday after I start my ...
1 answer • 8 Dec 2013
Ortho Tri-Cyclen - I am taking tri cyclen and have been since I was in high school... I just started
... my new pill pack I am three days into the pack and the first day my period stopped yesterday started bleeding again after having taken my pill ...
1 answer • 1 Mar 2014